Reflected BSDEs with monotone generator

Tomasz Klimsiak (Nicolaus Copernicus University in Torun)


We give necessary and sufficient condition for existence and uniqueness of $\mathbb{L}^{p}$-solutions of reflected BSDEs with continuous barrier, generator monotone with respect to $y$ and Lipschitz continuous with respect to $z$, and with data in $\mathbb{L}^{p}$, $p\ge 1$. We also prove that the solutions maybe approximated by the penalization method.

Full Text: Download PDF | View PDF online (requires PDF plugin)

Pages: 1-25

Publication Date: December 23, 2012

DOI: 10.1214/EJP.v17-1759


  • Aman, Auguste. $L^ p$-solution of reflected generalized BSDEs with non-Lipschitz coefficients. Random Oper. Stoch. Equ. 17 (2009), no. 3, 201--219. MR2574101
  • Bénilan, Philippe; Boccardo, Lucio; Gallouët, Thierry; Gariepy, Ron; Pierre, Michel; Vázquez, Juan Luis. An $L^ 1$-theory of existence and uniqueness of solutions of nonlinear elliptic equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 22 (1995), no. 2, 241--273. MR1354907
  • Briand, Ph.; Delyon, B.; Hu, Y.; Pardoux, E.; Stoica, L. $L^ p$ solutions of backward stochastic differential equations. Stochastic Process. Appl. 108 (2003), no. 1, 109--129. MR2008603
  • Cvitanić, Jakša; Karatzas, Ioannis. Backward stochastic differential equations with reflection and Dynkin games. Ann. Probab. 24 (1996), no. 4, 2024--2056. MR1415239
  • El Karoui, N. Les aspects probabilistes du contrôle stochastique. (French) [The probabilistic aspects of stochastic control] Ninth Saint Flour Probability Summer School—1979 (Saint Flour, 1979), pp. 73--238, Lecture Notes in Math., 876, Springer, Berlin-New York, 1981. MR0637471
  • El Karoui, N.; Kapoudjian, C.; Pardoux, E.; Peng, S.; Quenez, M. C. Reflected solutions of backward SDE's, and related obstacle problems for PDE's. Ann. Probab. 25 (1997), no. 2, 702--737. MR1434123
  • El Karoui, N.; Pardoux, E.; Quenez, M. C. Reflected backward SDEs and American options. Numerical methods in finance, 215--231, Publ. Newton Inst., 13, Cambridge Univ. Press, Cambridge, 1997. MR1470516
  • Hamadène, S.; Lepeltier, J.-P. Reflected BSDEs and mixed game problem. Stochastic Process. Appl. 85 (2000), no. 2, 177--188. MR1731020
  • Hamadène, Saïd; Popier, Alexandre. $L^ p$-solutions for reflected backward stochastic differential equations. Stoch. Dyn. 12 (2012), no. 2, 1150016, 35 pp. MR2902162
  • Klimsiak, Tomasz. Strong solutions of semilinear parabolic equations with measure data and generalized backward stochastic differential equations. Potential Anal. 36 (2012), no. 2, 373--404. MR2886466
  • Kobylanski, M.; Lepeltier, J. P.; Quenez, M. C.; Torres, S. Reflected BSDE with superlinear quadratic coefficient. Probab. Math. Statist. 22 (2002), no. 1, Acta Univ. Wratislav. No. 2409, 51--83. MR1944142
  • Lepeltier, J.-P.; Matoussi, A.; Xu, M. Reflected backward stochastic differential equations under monotonicity and general increasing growth conditions. Adv. in Appl. Probab. 37 (2005), no. 1, 134--159. MR2135157
  • Matoussi, Anis. Reflected solutions of backward stochastic differential equations with continuous coefficient. Statist. Probab. Lett. 34 (1997), no. 4, 347--354. MR1467440
  • Peng, Shige. Monotonic limit theorem of BSDE and nonlinear decomposition theorem of Doob-Meyer's type. Probab. Theory Related Fields 113 (1999), no. 4, 473--499. MR1717527
  • Peng, Shige; Xu, Mingyu. The smallest $g$-supermartingale and reflected BSDE with single and double $L^ 2$ obstacles. Ann. Inst. H. Poincaré Probab. Statist. 41 (2005), no. 3, 605--630. MR2139035
  • Rozkosz, Andrzej; Słomiński, Leszek. $\Bbb{L}^ p$ solutions of reflected BSDEs under monotonicity condition. Stochastic Process. Appl. 122 (2012), no. 12, 3875--3900. MR2971718
  • Zheng, Shiqiu; Zhou, Shengwu. A generalized existence theorem of reflected BSDEs with double obstacles. Statist. Probab. Lett. 78 (2008), no. 5, 528--536. MR2400866

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.